# SDR AALA20130905012

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION PANEL HAS CORROSION & PULLED FASTENERS.  REPLACED TRANSITION PANEL IAW SRM53-00-53 & AARD 51-10-05.
